Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 858679, 12 pages
http://dx.doi.org/10.1155/2014/858679
Research Article

Explicit Scheme for Fixed Point Problem for Nonexpansive Semigroup and Split Equilibrium Problem in Hilbert Space

School of Management, Tianjin University, Tianjin 300072, China

Received 1 May 2014; Revised 18 July 2014; Accepted 1 August 2014; Published 19 August 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Pei Zhou and Gou-Jie Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  2. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at MathSciNet
  3. Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587–600, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. P. Kumam and C. Jaiboon, “A new hybrid iterative method for mixed equilibrium problems and variational inequality problem for relaxed cocoercive mappings with application to optimization problems,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 510–530, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Q. Liu, W. Zeng, and N. Huang, “An iterative method for generalized equilibrium problems, fixed point problems and variational inequality problems,” Fixed Point Theory and Applications, vol. 2009, Article ID 531308, 20 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. R. Kazmi and F. A. Khan, “Existence and iterative approximation of solutions of generalized mixed equilibrium problems,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1314–1321, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Kumam, N. Petrot, and R. Wangkeeree, “A general system of variational inequality problems and mixed equilibrium problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Google Scholar
  8. Y. Yao, Y.-C. Liou, and J.-C. Yao, “Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 64363, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Moudafi, “Split monotone variational inclusions,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 275–283, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis, vol. 73, no. 3, pp. 689–694, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Plubtieng and R. Punpaeng, “Fixed-point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 279–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. R. Kazmi and S. H. Rizvi, “Implicit iterative method for approximating a common solution of split equilibrium problem and fixed point problem for a nonexpansive semigroup,” Arab Journal of Mathematical Sciences, vol. 20, no. 1, pp. 57–75, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Goebel and W. A. Kink, Topics on Metric Fixed Point Theory, Gambridge University Press, Gambridge, UK, 1990.
  15. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. V. Colao, G. L. Acedo, and G. Marino, “An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2708–2715, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” Studies in Computational Mathematics, vol. 8, pp. 473–504, 2001. View at Google Scholar
  18. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus